# SDR DU4R2009286

- Difficulty date: January 8, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 318002 N/R 35013 DURING SCHEDULED INSPECTION, FOUND CORROSION ON KEEL BEAM VERTICAL WEB AROUND HYD LINE FITTINGS AT FS 1100 S-19R RBL 5
